MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2.5-6-HX-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id id-1-5 (lot: b627529); product type: ; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the axium coil could not be detached with the instant detacher.Three detachment attempts were made with the instant detacher, and 2 detachment attempts were made manually.A second instant detacher was not used. the device was removed to complete the response. the patient did not experience any health damage.The devices were prepared according to the instructions for use (ifu).
 
Event or Problem Description
Additional information was received stating that the coil was not able to be detached according to the instructions in the ifu, requiring emergency withdrawal to be performed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that the cause of the event was not determined.Before the non-detachment, no noticeable issues had arisen.No pushwire damage was observed after removal from the patient.Emergency detachment was performed several times, and the coil was eventually detached and remained implanted in the patient.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that the coil was implanted at the intended location.
 
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): an instant detacher and an axium prime coil were returned for analysis within a shipping box; within a resealable bag; within an opened instant detacher outer carton and within an opened instant detacher inner pouch.Visual inspection/damage location details: the instant detacher was returned with the broken proximal end of axium pushwire within the instant detacher cap.The instant detacher was taken apart to evaluate the components.Removing the cap revealed the most proximal end of pushwire was found to be kinked in multiple places.The broken pushwire was then removed from the cap.The outer diameter (od) of the pushwire was measured to be 0.0175¿.All instant detacher components appeared to be normal.The cap inner diameter appeared to be damaged.The instant detacher cap inner diameter was unable to be measured accurately.No other anomalies were observed.The separated proximal end of axium prime coil pushwire total length was measured to be ~4.9cm.The distal segment of axium prime pushwire assembly, including implant coil was not returned.No other anomalies were observed.Testing/analysis (including sem reports): one in-house axium coil was selected for testing with the instant detacher.No difficulty was experienced inserting the pushwire into the instant detacher, and the load indicator was not visible when the pushwire was fully seated within the instant detacher.The implant coil was successfully detached on the first attempt without issue.Conclusion: based on the analysis, the customers report of ¿unable to detach¿ could not be confirmed as the returned instant detacher was able to detach an in-house axium coil without issue.The root cause could not be determined.There was no non-conformance to specifications identified that led to the reported issue.Since the coil was not returned; any contributing factors could not be determined for ¿unable to detach¿.Possible causes for ¿unable to detach¿ are damage to the proximal end of pushwire or misaligned spring.Based on the analysis, the customers report of ¿non-detach¿ could not be confirmed as the distal segment of the axium prime pushwire, to include implant coil was not returned.Possible cause is damage to the proximal end of pushwire.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24028085
Report Number9617601-2026-00206
Device Sequence Number9335535
Product Code KRD
UDI-Device Identifier00763000847227
UDI-Public(01)00763000847227(17)270823(10)229477244
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2.5-6-HX-ES
Device Catalogue NumberAPB-2.5-6-HX-ES
Device Lot Number229477244
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/13/2026
02/02/2026
02/04/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/30/2026
02/02/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown